# SDR UIEA2021100102160

- Difficulty date: October 1, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 83,846 hours
- Engine: Ge CF680C2B6F
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Condition: Warning Message
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE "R ENG INGITOR 2" STATUS MESSAGE "R ENG IGNITOR 2" CLEARED PER AMM 71-00-00, OPS CHECK GOOD.
